# SDR SWAA2024061489907

- Difficulty date: May 25, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Rbl10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR SUPPORT ANGLE STA-380 TO 400 RBL 9.5' WL-208<[01] REMOVED AND REPLACED FLOOR SUPPORT ANGLE P/N 143A5410-170 LOT: 1563147-2. LOCATE BETWEEN BS 380 - BS 400 RBL 9.5 WL 208. IAW B-737-700 SRM 51-10-02 SRM 51-40-02. AND DWG# 143A5400.;[02] UPDATED MEASUREMENT TABLE;[03] VERIFIED COMPLETE STEP 3; CARD COMPLETE.;[04] VERIFIED RII CORRECTIVE ACTION ITEMS 1-2; CARD COMPLETE.
